# SDR C2XA07SH0004

- Difficulty date: January 21, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 20,013 hours, 18,662 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, APU FIREWALL HAS CHAFE DAMAGE BETWEEN 4/8 O`CLOCK POSITION.  MAINTENANCE REPAIRED APU FIREWALL AT FR 81 IAW EMB 145 EC5310-01359.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
